Has any one used the pill Imbruvica ? If so have you seen any improvements on this ? My husband wanted me to try ir so I started this morning on it and I see alot of side effects. Worrying alot abut this Any input on it is welcome..Thank You All Have a Blessed day
My counts are improving but I have had side affects of more afibs, bleeding of gums and now experincing back pain, did have cramping all over, all the fun stuff but hopefully God willing I might get results. Lol.
I have been on Imbruvica for 7 years and the only things I have noticed is my hair got thinner and my nails & eyelashes do not grow. But recently I have been breaking out on my face which I do not know if it is from the meds or my cll.
Well , I read it takes about 4 mo till your body adjust to it but it's the afibs I hate, having one now, took my blood thinner and heart rythum pill, hope it goes away soon, side affects are not good, well I wish you the best everyone is different I took gazyva before took 5 months of IV chemo then my count got down. I was in remission for 7 or 8 months.
I just started a few days ago. I noticed in the middle of the day I get nausea and light headed.
Thank You for answering my question. Prayers you keep doing good. I have started with the cramps sore bones but see no big difference much yet. Will know more next Thursday thats when I go back for more blood work.. I will keep you in my Prayers
We never share your personal information with anyone.